| Catalog Number |
0475100000 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that during a shoulder scope, the crossfire started reading ¿expired product¿ when the wand and shaver were plugged in even though the products were not expired.Unfortunately, the doctor could not finish the scope and had to perform an open repair.Doctor had to stop the scope and finish the procedure open, creating a large incision with different tools.Case was delayed 20 minutes or more.
Additional Manufacturer Narrative
Alleged failure: during a shoulder scope, the crossfire started reading "expired product" when the wand and shaver were plugged in even though the products were not expired.The account burned 3 wands and 2 shavers to try to fix the problem.They also switched out a different hand piece and different crossfire console which would not fix the problem.Unfortunately, the doctor could not finish the scope and had to perform an open repair.Doctor had to stop the scope and finish the procedure open, creating a large incision with different tools.Case was delayed 20 minutes or more.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be the front board.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description